# SDR AALA201804039018

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 4,059 hours, 1,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK, FOUND THE L2 AND L4 DOOR PRESSURE LOW. SERVICED DOOR  BOTTLES IAW AMM 52-22-00.
